# SDR DALA1249370674

- Difficulty date: September 20, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 66,383 hours, 30,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1500 S5l
- Part time: 25,907 hours, 9,325 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED A LIGHTNING STRIKE AT BS 1500, STR 5L.  REPAIRED IAW SRM 53-00-01, REPAIR 2, FIG 201, TABLE V INSPECTION.
